# SDR 03231330

- Difficulty date: August 19, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N330UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41098
- Aircraft time: 15,246 hours, 15,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 16011011
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE LT FWD EMERGENCY LIGHT WAS FOUND INTERMITENTLY WORKING.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE EMERGENCY LIGHT HOUSING.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AN AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.  DCN#146389-1
